PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 301-320
Tytuł artykułu

Continuous transformation groups on spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A differentiable group is a group in the category of (reduced and nonreduced) differentiable spaces. Special cases are the rationals ℚ, Lie groups, formal groups over ℝ or ℂ; in general there is some mixture of those types, the general structure, however, is not yet completely determined. The following gives as a corollary a first essential answer. It is shown, more generally,that a locally compact topological transformation group, operating effectively on a differentiable space X (which satisfies some mild geometric property) is in fact a Lie group and operates differentiably on X. Special cases have already been known: X a manifold (Montgomery-Zippin), X a reduced (Kerner) or nonreduced (W. Kaup) complex space. The proof requires some analysis on arbitrary differentiable spaces. There one has for example in general no finitely generated ideals as in the case of complex spaces. As a corollary one obtains: The reduction of a locally compact differentiable group is a Lie group (by different methods also proved by Pasternak-Winiarski). It was already proved before that any differentiable group can be uniquely extended to a smallest locally compact differentiable group (as a dense subgroup). The study of the nonreduced parts of differentiable groups remains to be completed.
Twórcy
autor
  • Mathematisches Institut, Ruhr-Universität Bochum, Universitätsstr. 150, W-4630 Bochum, Germany
Bibliografia
  • [1] N. Aronszajn, Subcartesian and subriemannian spaces. Notices Amer. Math. Soc. 14, (1967), 111.
  • [2] N. Aronszajn and P. Szeptycki, Subcartesian spaces, J. Differential Geom. 15 (1980), 393-416.
  • [3] H. Behnke, K. Spallek et al., Zur lokalen Theorie in der Funktionentheorie mehrerer komplexer Veränderlicher; in particular K. Spallek, Differenzierbare Räume, in: Forschungsergebnisse aus dem 1. Math. Inst. der Univ. Münster, Westdeutscher Verlag, Köln und Opladen 1966.
  • [4] R. Bekemeier, Holmann-Blätterungen im differenzierbaren Fall (auf differenzierbaren Räumen), Diplomarbeit, Universität Bochum, 1988.
  • [5] A. Breuer and C. D. Marshall, Banachian differentiable spaces, Math. Ann. 237 (1978), 105-120.
  • [6] D. Gottowik, Zweiter Tangentialraum und kovariante Ableitungen auf differenzierbaren Räumen, Diplomarbeit, Universität Bochum, 1987.
  • [7] H. Grauert, Ein Theorem der analytischen Garbentheorie, Publ. Math. 5 (1960), 232-292.
  • [8] T. Husain, Introduction to Topological Groups, Saunders 1966.
  • [9] M. Jurchescu, Espaces mixtes, in: Lecture Notes in Math. 1014, Springer, 1983, 37-57.
  • [10] W. Kaup, Infinitesimale Transformationsgruppen komplexer Räume, Math. Ann. 160 (1965), 72-92.
  • [11] H. Kerner, Über die Automorphismengruppe komplexer Räume, Arch. Math. (Basel) 11 (1960), 282-288.
  • [12] N. Kiesow, Einbettung von Räumen in Mannigfaltigkeiten minimaler Dimension, Dissertation, Universität Bochum, 1979.
  • [13] A. Kowalczyk, Whitney's and Nash's embedding theorems for differential spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 28 (1980), 385-390.
  • [14] F. Leymann, Blätterungen von Räumen mit Singularitäten, Dissertation, Universität Bochum, 1987.
  • [15] C. D. Marshall, Calculus on subcartesian spaces, J. Differential Geom. 10 (1980), 551-573.
  • [16] H. Meier, Anwendungen der Theorie der lokal integrablen Vektorfelder auf Räumen mit Singularitäten, Dissertation, Universität Bochum, 1986.
  • [17] D. Montgomery and L. Zippin, Topological Transformation Groups, Interscience Publ., 1966.
  • [18] D. Motreanu, Embeddings of $C^∞$-subcartesian spaces, An. Ştiinţ. Univ. 'Al. I. Cuza' Iaşi 25 (1979), 65-70.
  • [19] Z. Pasternak-Winiarski, Group differential structures and their fundamental properties, thesis, Inst. Math., Techn. Univ. Warsaw, 1981 (in Polish).
  • [20] Z. Pasternak-Winiarski, Differential groups of class D₀, Abh. Akad. Wiss. DDR, Abt. Math. Naturwiss. Technik 2N (1984), 173-176.
  • [21] Z. Pasternak-Winiarski, Differential groups of class D₀ and standard charts, Demonstratio Math. 16 (2) (1983), 503-517.
  • [22] K. Reichard, Quotienten differenzierbarer Räume nach eigentlich diskontinuierlichen Gruppen, Math. Z. (1976), 281-283.
  • [23] K. Reichard, Quotienten analytischer und differenzierbarer Räume nach Transformationsgruppen, Habilitation, Universität Bochum, 1978.
  • [24] K. Reichard and K. Spallek, Productsingularities and quotients, in: Holomorphic Dynamics, Proc. Mexico, Lecture Notes in Math. 1345, Springer, 1986, 256-270.
  • [25] U. Schneider-Dunio, Stabilität transversal differenzierbarer Relationensysteme auf allgemeinen Räumen, Diplomarbeit, Universität Bochum, 1988.
  • [26] R. Sikorski, Abstract covariant derivative, Colloq. Math. 18 (1967), 251-272.
  • [27] R. Sikorski, Differential modules, ibid. 24 (1971), 45-79.
  • [28] K. Spallek, Differenzierbare und holomorphe Funktionen auf analytischen Mengen, Math. Ann. 161 (1965), 143-162.
  • [29] K. Spallek, Differenzierbare Räume, ibid. 180 (1969), 269-296.
  • [30] K. Spallek, Glättung differenzierbarer Räume, ibid. 186 (1970), 233-248.
  • [31] K. Spallek, Differential forms on differentiable spaces, I, II, Rend. Mat. (2) 4 (1971), 231-258, and 5 (1972), 375-389.
  • [32] K. Spallek, Beispiele zur lokalen Theorie der differenzierbaren Räume, Math. Ann. 195 (1972), 332-347.
  • [33] K. Spallek, Zur Klassifikation differenzierbarer Gruppen, Manuscripta Math. 11 (1974), 345-357.
  • [34] K. Spallek, Geometrische Bedingungen für die Integrabilität von Vektorfeldern auf Teilmengen des $ℝ^n$, ibid. 25 (1978), 147-160.
  • [35] K. Spallek, Foliations on singularities, in: Complex Analysis and Applications, Proc. Varna 1985, Bulgar. Acad. Sci., Sofia 1986, 643-657.
  • [36] K. Spallek, Differentiable groups and Whitney spaces, Serdica 16 (1990), 166-175.
  • [37] K. Spallek, Fortsetzung von Blätterungen und Integration beliebiger Verteilungen, in: Complex Analysis, Seventh Romannian-Finnish Seminar, Bucarest 1989, Rev. Roumaine Math. Pures Appl. (1991/92), to appear.
  • [38] P. Szeptycki, Vector bundles on subcartesian spaces, Ann. Polon. Math. 42 (1983), 350-368.
  • [39] P. Szeptycki, Subcartesian spaces, preprint, 1980.
  • [40] M. Teufel, Differenzierbare Strukturen und Jetbündel auf Räumen mit Singularitäten, Dissertation, Universität Bochum, 1979.
  • [41] F. Treves, Topological Vector Spaces, Distributions and Kernels, Academic Press, 1967.
  • [42] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89.
  • [43] H. Whitney, On ideals of differentiable functions, Amer. J. Math. 70 (1948), 635-658.
  • [44] W. Sasin and K. Spallek, Gluing of differentiable spaces and applications, Math. Ann. (1991), to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p301bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.